Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "A.V. Kozlovskii"
Found 2 record(s)
1. Evolution of the quasiprobability distribution function ot the radiation from a nonlinear optical amplifier
2. Fluctuation of number of photons in a multimode laser
A.V. Kozlovskii
JETP, 1993, Vol. 77, No. 3, p. 393
PDF (406.3K)

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems